# SDR 200200208

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LAV THRESHOLD SUPPORT BEAM STA 440 - 460 HAS CORROSION.  REMOVED THRESHOLD PER SRM 51-30-2, FABBED NEW U-CHANNEL AND INSTALLED PER B747 SRM 51-30-2.
